# SDR C2XA01CL019

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 029
- Condition: Failed
- Location: Nlg
- Part time: 8,853 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4041 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF FROM CLEVELAND.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
